# SDR DALA2020102003409

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 68,031 hours, 8,840 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL MASK DEPLOYED LOCATIONS: 901.  CORRECIVE ACTION: FOUND STOWAGE CONTAINER DOOR OPEN.  O2 MASK DID NOT DROP.  SECURED CONTAINER DOOR CLOSED, PER A330 AMM 35-21.  CHECKS GOOD.
